# SDR DXTA2021122153940

- Difficulty date: December 20, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 6,720 hours, 5,338 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NP1953014
- Part serial: 15028H1936
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER COCKPIT WINDOW: COPILOT SIDE WINDSCREEN SHATTERED SHORTLY AFTER LEVELING OFF AT CRUISE ALTITUDE OF FLIGHT LEVEL 330.  AFTER A NORMAL LANDING AND SHUT DOWN WE NOTED NO OTHER STRUCTURAL DAMAGE TO ANY OTHER SURROUNDING PARTS OF THE AIRPLANE. // SIGNOFF // REMOVED RH SHATTERED WINDSHIELD PN-195301-4 SN 15028H1936. INSTALLED INSPECTED RH WINDSHIELD PN NP-195301-6 SN 18334H6337 FROM EMBRAER EXECUTIVE JET SERVICED WO X1999 CERT 6EER154C IAW# PHENOM 300 AMM 56-11-00 ALL OPS CHECKS GOOD AT THIS TIME
